# SDR UALA2013010300016

- Difficulty date: January 2, 2013
- Submitted: January 22, 2013
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Aircraft time: 72,295 hours, 26,996 cycles
- Engine: Pwa PW2037
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 3 SLAT EXTERNAL UPPER SURFACE HAS NUMEROUS DENTS.  EVALUATED DAMAGE AND VERIFIED REPAIR MATERIALS, PREPPED AREA & FABRICATED REPAIR PARTS BONDED REPAIRS AND SEALED.  PRIMED & RESTORED.
